RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1988, Volume 28, Number 9, Pages 1354–1366 (Mi zvmmf3581)  

This article is cited in 3 scientific papers (total in 3 papers)

Statistically stationary solutions of the Navier–Stokes equations in an annular channel. Hydrodynamic characteristics and space-time structure

S. G. Ponomarev, V. G. Priymak, B. L. Rozhdestvenskii

Moscow

Full text: PDF file (1420 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1988, 28:5, 50–58

Bibliographic databases:

UDC: 17.958:532.5
MSC: Primary 76D05; Secondary 76M35, 76D33, 76M99
Received: 24.11.1987

Citation: S. G. Ponomarev, V. G. Priymak, B. L. Rozhdestvenskii, “Statistically stationary solutions of the Navier–Stokes equations in an annular channel. Hydrodynamic characteristics and space-time structure”, Zh. Vychisl. Mat. Mat. Fiz., 28:9 (1988), 1354–1366; U.S.S.R. Comput. Math. Math. Phys., 28:5 (1988), 50–58

Citation in format AMSBIB
\Bibitem{PonPriRoz88}
\by S.~G.~Ponomarev, V.~G.~Priymak, B.~L.~Rozhdestvenskii
\paper Statistically stationary solutions of the Navier--Stokes equations in an annular channel. Hydrodynamic characteristics and space-time structure
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1988
\vol 28
\issue 9
\pages 1354--1366
\mathnet{http://mi.mathnet.ru/zvmmf3581}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=967530}
\zmath{https://zbmath.org/?q=an:0656.76036}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1988
\vol 28
\issue 5
\pages 50--58
\crossref{https://doi.org/10.1016/0041-5553(88)90007-9}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf3581
  • http://mi.mathnet.ru/eng/zvmmf/v28/i9/p1354

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. G. Priymak, “A family of pseudospectral algorithms for integrating Navier–Stokes equations in a cylindrical coordinate system”, Comput. Math. Math. Phys., 32:8 (1992), 1151–1166  mathnet  mathscinet  zmath  isi
    2. N. V. Nikitin, “A spectral finite-difference method of calculating turbulent flows of an incompressible fluid in pipes and channels”, Comput. Math. Math. Phys., 34:6 (1994), 785–798  mathnet  mathscinet  zmath  isi
    3. S. G. Ponomarev, M. I. Stoinov, “Dvumernye prostranstvenno periodicheskie resheniya uravnenii Nave–Stoksa v beskonechnom ploskom kanale”, Matem. modelirovanie, 19:6 (2007), 118–128  mathnet  mathscinet  zmath
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:131
    Full text:76
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020